# SDR USAABB04004

- Difficulty date: January 6, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2565 · Escape Slide
- Part: Attach Fitting
- Part number: 140N27669
- Condition: Missing
- Location: R4 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND R4 DOOR SLIDE FORWARD GIRT BAR ATTACH FITTING MISSING.  MAINTENANCE REPLACED THE GIRT BAR FITTING.  (M)
